×

zbMATH — the first resource for mathematics

The local Torelli theorem. I: Complete intersections. (English) Zbl 0293.14004

MSC:
14D20 Algebraic moduli problems, moduli of vector bundles
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14M10 Complete intersections
32G99 Deformations of analytic structures
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bott, R.: Homogeneous vector bundles, Ann. Math.66, 203-248 (1957) · Zbl 0094.35701 · doi:10.2307/1969996
[2] Dwork, B.: On the zeta function of a hypersurface, Publ. Math. IHES12, 5-66 (1962) · Zbl 0173.48601
[3] Grauert, H.: Ein Theorem der analytischen Garbentheorie etc, Publ. Math. IHES5 (1965)
[4] Griffiths, P.: Periods of integrals on algebraic manifolds I, Am. J. Math.90, 366-446 (1968) · Zbl 0159.50501 · doi:10.2307/2373533
[5] Griffiths, P.: idem, part II, Am. J. Math.90, 805-865 (1968) · Zbl 0183.25501 · doi:10.2307/2373485
[6] Griffiths, P.: On the periods of integrals on algebraic manifolds (Summary of main results and discussion of open problems). Bull. A. M. S.76, 228-296 (1970) · Zbl 0214.19802 · doi:10.1090/S0002-9904-1970-12444-2
[7] Grothendieck, A.: Techniques de construction en géométrie analytique I-X, in Sém. H. Cartan 1960/61
[8] Hirzebruch, F.: Topological methods in Algebraic Geometry, 3-d edition Heidelberg-New York: Springer 1966 · Zbl 0138.42001
[9] Hodge, W.: Theory and applications of harmonic integrals. Cambridge: University Press 1943 · Zbl 0060.04107
[10] Kodaira, K.: A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds, Ann. Math.75, 146-162 (1962) · Zbl 0112.38404 · doi:10.2307/1970424
[11] Kodaira, K., Spencer, D.: On deformations of complex analytic structures I and II, Ann. Math.67, 328-466 (1958) · Zbl 0128.16901 · doi:10.2307/1970009
[12] Kodaira, K., Spencer, D.: A theorem of completeness of characteristic systems of complete continuous systems, Am. J. Math.81, 477-500 (1959) · Zbl 0097.36501 · doi:10.2307/2372752
[13] Kuranishi, M.: New proof for the existence of locally complete families of complex structures, Proc. Conf. Compl. Analysis, Minneapolis, pp. 142-154. Berlin-Heidelberg-New York: Springer 1965 · Zbl 0144.21102
[14] Morrow, J., Kodaira, K.: Complex manifolds. New York: Holt, Rinehart and Winston, Inc. 1971 · Zbl 0325.32001
[15] Riemenschneider, O.: Anwendung algebraischer Methoden in der Deformationstheorie analytischer Räume, Math. Ann.187, 40-55 (1970) · Zbl 0196.09701 · doi:10.1007/BF01368159
[16] Van der Waerden, B.: Algebra II, 5-th ed. Berlin-Heidelberg-New York: Springer 1967 · Zbl 0192.33002
[17] Wavrik, J.: Obstructions to the existence of a space of moduli, in: Global Analysis, pp. 403-414. Univ. Pr. of Tokyo/Princeton 1969 · Zbl 0191.38003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.